# SDR DALA2022032201881

- Difficulty date: March 20, 2022
- Submitted: March 22, 2022
- Operation: Air carrier
- Aircraft: N664DN
- Make and model: Boeing 757232
- Aircraft serial: 25012
- Aircraft time: 85,635 hours, 39,573 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 664 R1 DOOR DOES NOT ARM PROPERLY. CORRECTIVE ACTION: INSPECTED 1R DOOR FOUND GIRT BAR JAMMED. UNJAMMED GIRT. FOUND SLIDE STRAP UNSECURED. RESECURED SAME. ALL OPS GOOD. ALL WORK IAW 25-61. (8483188)
